2 doctors weighed in:

If lupus went into remission & person no longer needed methotrexate, would methotrexate likely cause leukopenia (in someone with normal higher wbc)?

2 doctors weighed in
Dr. Ronald Krauser
Internal Medicine - Rheumatology
1 doctor agrees

In brief: see details

The question does not make sense.
Leukopenia is a side effect of Methotrexate but is commonly seen in lupus patients who never receive this medication. It can persist even when the disease is otherwise quiet.

In brief: see details

The question does not make sense.
Leukopenia is a side effect of Methotrexate but is commonly seen in lupus patients who never receive this medication. It can persist even when the disease is otherwise quiet.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors